# SDR CA150622002

- Difficulty date: June 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 13,979 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: Z14242260100
- Condition: Frayed
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT RUDDER CABLE BROKEN STRANDS IN PULLEY AREA.
